Medication For Vomiting Accompanied By Blood
I experienced vomiting of blood (bright red), 3 years ago I went for outpatient treatment for lung disease (TB) and the symptoms were the same, what treatment should I do? And what illness did I experience?
Thank you for asking at HealthReplies.com.
Before I answer your question, I want to be sure first. Are you coughing or throwing up. Because it can distinguish the diagnosis. But I will try to outline a number of possible causes.
Vomiting is a condition where there is reflux or backflow of stomach contents into the esophagus. This can be caused by increased gastric acid, or the presence of foreign matter in the esophagus.
Fresh red vomiting, indicates that there is injury in the esophagus or upper digestive tract. But if vomiting is brown or black it can be caused by injury to the lower part of the digestion
If you have previously coughed, and blood has emerged from coughing, there may be a problem with the lungs that can be caused by a bacterial infection or inflammation. This must be confirmed by laboratory examination. Also see that you have a history of TB treatment wherein, coughing up blood can lead to relapsing or relapsing TB.
Therefore, consult a doctor if there are breathing problems or difficulty breathing and fever above 37 degrees.
May be useful. Always healthy :)